# SDR CAL951049

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FLT NR 0382 - FLL - THE NR 3 ENGINE LIGHT ILLUMINATED AFTER TAKEOFF FROM FLL.  ENGINE POWER WAS REDUCED AFTER LEVELING OFF AND THE ENGINE FIRE WARNING LIGHT EXTINGUISHED.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO FLL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE 13TH STAGE DUCT RUPTURED WITH RESULTING DAMAGE TO THE UPPER COWLING.  THE 13TH STAGE DUCT AND UPPER COWLING WERE REMOVED AND REPLACED.  THE NR 3 ENGINE WAS RUN AND OPERATION CHECKED GOOD WITH NO LEAKS NOTED.  (M)
